# SDR 95ZZZX2628

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0288
- Engine: Pwa PT6A114
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: 1st Stage Comp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HIGH PITCHED NOISE FROM ENGINE AT POWER.  FOUND ONE BLADE ON 1ST STAGE COMPRESSOR BENT.  BLADE WAS BENT AT THE LEADING EDGE AT THE END OF THE BLADE.  SUSPECT CAUSE WAS ICE FOD.  NO OTHER DAMAGE WAS NOTED TO 1ST, 2ND OR 3RD STAGE COMPRESSORS.
